# SDR HNAA2022071800235

- Difficulty date: June 6, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 49,206 hours, 46,900 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E920357 - LAV LH BEAM GUSSET IS CORRODED AROUND FWD AND AFT SCREW HOLES .... REMOVED AND REPLACED LAV LH BEAM GUSSET IAW EMB 145 SRM 51-40-02
